Bulletin of the American Mathematical Society

Baxter algebras and combinatorial identities. II

Gian-Carlo Rota

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 330-334.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530291

Mathematical Reviews number (MathSciNet)
MR0244070

Zentralblatt MATH identifier
0319.05008

Citation

Rota, Gian-Carlo. Baxter algebras and combinatorial identities. II. Bull. Amer. Math. Soc. 75 (1969), no. 2, 330--334. https://projecteuclid.org/euclid.bams/1183530291


Export citation

References

See also

  • Part I: Gian-Carlo Rota. Baxter algebras and combinatorial identities. I. Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 325--329.